MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number AR-503-TTTC
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.This is one of three submissions for the same event.The others are 1220246-2017-line (b)(6) -and 1220246-2017-line (b)(6).The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The information received regarding the event is not sufficient to determine the cause of the event.A dhr review for this catalog number, ar-503-tttc and lot number 108761313 combination found no related information.Unknown device disposition.
 
Event or Problem Description
It was reported that on (b)(6) 2014 a patient had a right tka procedure.On (b)(6) 2017 a different surgeon performed a revision right tka procedure.During the revision the following devices were explanted: tibial tray ar-503-tttc, lot 108761313, femoral implant ar-503-psrd, lot 108761217-line (b)(6) and bearing implant ar-503-bc10, lot 113601232- line (b)(6).The patella dome ar-504-psb8, lot 113601322 from the original (b)(6) 2014 surgery was retained and not explanted.To complete the procedure another manufacturer's products were implanted.Patient is a female, dob (b)(6), age at time of revision was (b)(6).Medical records dated (b)(6) 2016 note: total right knee prosthesis position remains satisfactory and unchanged.No findings suggestive of prosthesis loosening are seen.Medical records dated (b)(6) 2017 note: x-ray of the right knee demonstrates a cemented tibial component with no radiolucent line.A cemented femoral component with no radiolucent line.No gross evidence of polyethylene wear.No evidence of osteolysis in the femoral bone stock.No gross evidence of loosening of the femoral and tibial components.Operative report dated (b)(6) 2017 note: preoperative diagnosis was instability and implant malposition right.Revision operative report noted that the tibia had poor connection at the implant-cement interface and debonded while removing the tray.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6587277
Report Number1220246-2017-00193
Device Sequence Number838262
Product Code JWH
UDI-Device Identifier00888867106765
UDI-Public00888867106765
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Catalogue NumberAR-503-TTTC
Device Lot Number108761313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR